# SDR DALA2015071704448

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR DOUBLER ON FRAME BS 1463 LONGERON 18R.   THE DOUBLER WAS REPLACED IAW SRM 51-30-5, 53-14-4, FIG 3, SHEET 7, 51-10-3 PAR 14 AND 21 AND DWG 9911839, REV DP.
